# SDR CNMA20110005

- Difficulty date: March 19, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 72,427 hours, 11,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1957 S42-46l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSSION ON AFT PIT DOOR FWD SIDE OF FRAME ON LOWER AFT SIDE AT LONGERON 42L TO 46L AT STA 1957.  R & R FRAME AT STA 1957 IAW SRM VOL II 51-35-01, PG 1 AND 51-33-01, PG 34.
